On existence and uniqueness of solutions of nonlocal problems for hyperbolic differential-functional equations in two independent variables

Tom 67 / 1997

Tomasz Człapiński Annales Polonici Mathematici 67 (1997), 205-214 DOI: 10.4064/ap-67-3-205-214

Streszczenie

We seek for classical solutions to hyperbolic nonlinear partial differential-functional equations of the second order. We give two theorems on existence and uniqueness for problems with nonlocal conditions in bounded and unbounded domains.

Autorzy

  • Tomasz Człapiński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek